Hoover, William G. (1986) Constant-pressure equations of motion. Physical Review A, 34 (3). 2499-2500 doi:10.1103/physreva.34.2499
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Constant-pressure equations of motion | ||
Journal | Physical Review A | ||
Authors | Hoover, William G. | Author | |
Year | 1986 (September 1) | Volume | 34 |
Issue | 3 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physreva.34.2499Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 11014927 | Long-form Identifier | mindat:1:5:11014927:3 |
GUID | 0 | ||
Full Reference | Hoover, William G. (1986) Constant-pressure equations of motion. Physical Review A, 34 (3). 2499-2500 doi:10.1103/physreva.34.2499 | ||
Plain Text | Hoover, William G. (1986) Constant-pressure equations of motion. Physical Review A, 34 (3). 2499-2500 doi:10.1103/physreva.34.2499 | ||
In | (1986, September) Physical Review A Vol. 34 (3) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |